Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Ask a Urologist   »  

Observed blood in urine. Advised Aloederma, candiderma. Right?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5356 Questions
seeing blood in urine.
and 2 creams written by dr.
1. Aloederm
2. Candiderma + cream

these creams also using
Posted Tue, 4 Jun 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 20 minutes later

Thank you for the query.

Blood in the urine can be caused by several diseases. It can be urinary tract infection, urinary tract stones. In some cases blood in urine (especially without any other symptoms) can be a first sign of urinary bladder cancer. That is why such symptom should not be neglected and diagnosed.

You have mentioned that doctor has given you Candiderma, Azithromycin and Fluconazole. This medicines are for fungal infection. Do you have any fungal infection diagnosed? And if yes, on what area?
Azithromycin is also for bacterial infection. Why was it prescribed?

If its about your blood in urine I suggest you to have some diagnostics. Urine analysis, urine culture test and abdominal ultrasound should be first. If no infection will be present, you should visit urologist and have cystoscopy of your bladder performed.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Follow-up: Observed blood in urine. Advised Aloederma, candiderma. Right? 12 minutes later
Thank you Doctor. Yes, I think It is diagnosed and prescribed the creams. I am her brother, I guess it is urine release place. And I took and Doctor's appointment in 1 hour. Do u have any suggestions to ask the Doctor.
Before she got the urine infection too, and took the medicines for 2 months as doctor suggested. And that was long time ago ( almost more than 3 years ago ).

Other than these did not see any medical issues.
Answered by Dr. Grzegorz Stanko 5 minutes later
Thanks for the follow up.

Its kind of strange way of urinary tract infection treatment. Maybe it would be better to find out what exactly causing it (fungi or bacteria) and prescribe proper treatment. Fungal infection can appear in this area due to long antibiotic treatment. So it can be a side effect of antibiotics.
As this is not the first urinary tract infection, she should ask her doctor to find the reason of this infections. Sometimes high blood sugar (diabetes) causes such recurring infection. And definitely doctor should be asked to do urine culture test. This kind of test will tell what kind of bacteria is causing an infection and what will be the best antibiotic.
Recurring urinary tract infection should be consulted with an urologist.

Hope this will help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor